RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 5, Pages 738–744 (Mi mz891)  

A basis analog of the $H$-function of several variables

Nguyen Xuan Thao

Novgorod State University after Yaroslav the Wise

DOI: https://doi.org/10.4213/mzm891

Full text: PDF file (201 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:5, 625–630

Bibliographic databases:

UDC: 517.521
Received: 25.12.1997
Revised: 20.04.1999

Citation: Nguyen Xuan Thao, “A basis analog of the $H$-function of several variables”, Mat. Zametki, 67:5 (2000), 738–744; Math. Notes, 67:5 (2000), 625–630

Citation in format AMSBIB
\Bibitem{Ngu00}
\by Nguyen Xuan Thao
\paper A~basis analog of the $H$-function of several variables
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 5
\pages 738--744
\mathnet{http://mi.mathnet.ru/mz891}
\crossref{https://doi.org/10.4213/mzm891}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1822622}
\zmath{https://zbmath.org/?q=an:1089.33018}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 5
\pages 625--630
\crossref{https://doi.org/10.1007/BF02676335}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088603800012}


Linking options:
  • http://mi.mathnet.ru/eng/mz891
  • https://doi.org/10.4213/mzm891
  • http://mi.mathnet.ru/eng/mz/v67/i5/p738

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:263
    Full text:95
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020